# SDR AU000263

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31-310
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 31420
- Condition: Damaged
- Location: Fuselage Main St
- Component: Fuselage Main St, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN AREA OF LEFT WING FORWARD ATTACHMENT FITTING. INTERNAL STRUCTURE ALSO DAMAGED IN THE SAME AREA.  CENTER SECTION LOWER FUSELAGE FRAMES BUCKLED AND LOWER SKIN DAMAGED.
